# SDR COMA9860208

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 364911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL SECTIONS OF EMERGENCY FLOOR LIGHTING ARE INOPERABLE.  REPLACED TWO SECTIONS OF FLOOR TRACK LIGHTING.
